Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Treatment for urinary tract infection with diabetes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

Doctor :   hi
User :   hello doctor i am writing you from riyadh saudi arabia
Doctor :   how can i help you
Doctor :   ok
User :   my father got UTI problem from 2 months
User :   he is taking antiboatics
Doctor :   ok
Doctor :   whats the concern now
User :   after 40 days of antiboatics...the infection reduced
Doctor :   ok
User :   but again after 20days the pus cells increased
User :   again the local doc said take antiboatics
Doctor :   age ,gender
User :   60 male
Doctor :   diabetes
User :   yes he is diabetic from 6 years
Doctor :   ok, diabetics are prone
User :   how can we get get rid of this UTI problem
Doctor :   is it under control
User :   yeah its under control
Doctor :   is it prstrate infection
User :   cox by taking antiboatics he is getting weak
Doctor :   that is the side effect
User :   prostate was little large..but was reduced by antiboatics
User :   wats the solution..please advice
Doctor :   ok, does he have any urinary distrubance
User :   no..there is no prob
Doctor :   see evaluate with urologist
Doctor :   scanning , urine culture
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor